# SDR SWAA2019090336552

- Difficulty date: August 27, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE SUPPORT ANGLE OUTBOARD OF CREASE BEAM INNER CHORD CRACKED BETWEEN BS. 291 TO BS. 295, RBL 54.  R&R CHORD IAW DWG AND SRM.
